# SDR AALA202306062234

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 28,685 hours, 12,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LOWER FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED AFT RIGHT LOWER FLIGHT ATTENDANT FLASHLIGHT.
